Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 349, Number 7

All articles in this issue are freely accessible.

Liouville type theorems for fourth order elliptic equations in a half plane
Avner Friedman and Juan J. L. Velázquez.
Trans. Amer. Math. Soc. 349 (1997), 2537-2603
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422604
Analytic subgroups of $t$-modules
Robert Tubbs.
Trans. Amer. Math. Soc. 349 (1997), 2605-2617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340188
The iteration formula of the Maslov-type index theory with applications to nonlinear Hamiltonian systems
Di Dong and Yiming Long.
Trans. Amer. Math. Soc. 349 (1997), 2619-2661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1373632
Verma type modules of level zero for affine Lie algebras
Viatcheslav Futorny.
Trans. Amer. Math. Soc. 349 (1997), 2663-2685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422606
Generalized Weil’s reciprocity law and multiplicativity theorems
András Némethi.
Trans. Amer. Math. Soc. 349 (1997), 2687-2697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Isomorphism of lattices of recursively enumerable sets
Todd Hammond.
Trans. Amer. Math. Soc. 349 (1997), 2699-2719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348861
A combinatorial correspondence related to Göllnitz’ (big) partition theorem and applications
Krishnaswami Alladi.
Trans. Amer. Math. Soc. 349 (1997), 2721-2735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422593
Specification on the interval
Jérôme Buzzi.
Trans. Amer. Math. Soc. 349 (1997), 2737-2754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1407484
Tarski’s finite basis problem via $\mathbf A(\mathcal T)$
Ross Willard.
Trans. Amer. Math. Soc. 349 (1997), 2755-2774
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389791
Symmetric Gibbs measures
Karl Petersen and Klaus Schmidt.
Trans. Amer. Math. Soc. 349 (1997), 2775-2811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422906
Invariant cocycles, random tilings and the super-$K$ and strong Markov properties
Klaus Schmidt.
Trans. Amer. Math. Soc. 349 (1997), 2813-2825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422910
A homotopy classification of certain 7-manifolds
Bernd Kruggel.
Trans. Amer. Math. Soc. 349 (1997), 2827-2843
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422611
On the Denjoy rank, the Kechris-Woodin rank and the Zalcwasser rank
Haseo Ki.
Trans. Amer. Math. Soc. 349 (1997), 2845-2870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1390042
Euler-Lagrange and Hamiltonian formalisms in dynamic optimization
Alexander Ioffe.
Trans. Amer. Math. Soc. 349 (1997), 2871-2900
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389779
On the Faber coefficients of functions univalent in an ellipse
E. Haliloglu.
Trans. Amer. Math. Soc. 349 (1997), 2901-2916
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1373635
The local dimensions of the Bernoulli convolution associated with the golden number
Tian-You Hu.
Trans. Amer. Math. Soc. 349 (1997), 2917-2940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1321578
Bloch constants of bounded symmetric domains
Genkai Zhang.
Trans. Amer. Math. Soc. 349 (1997), 2941-2949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1329540
An isometry theorem for quadratic differentials on Riemann surfaces of finite genus
Nikola Lakic.
Trans. Amer. Math. Soc. 349 (1997), 2951-2967
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1390043
Subgroups of finite soluble groups inducing the same permutation character
Norberto Gavioli.
Trans. Amer. Math. Soc. 349 (1997), 2969-2980
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370642